Alert archive / Nevada / Heat Advisories in 2021
Heat Advisory 4, NWS Reno, NV
NWS Reno, NV issued this heat advisory at Aug 14, 2021, 1:46 AM PDT for 7 counties in Nevada; Modoc County, California. It took effect at Aug 15, 2021, 11:00 AM PDT. It was in force for 36 hr.
The area
The counties it named.
The facts
- Issued
- Aug 14, 2021, 1:46 AM PDT (08:46 UTC)
- In effect from
- Aug 15, 2021, 11:00 AM PDT
- Expired
- Aug 16, 2021, 11:00 PM PDT
- In force
- 36 hr
- Issued by
- NWS Reno, NV
Counties Modoc County, CA, Churchill County, NV, Douglas County, NV, Lyon County, NV, Mineral County, NV, Pershing County, NV, Storey County, NV, Washoe County, NV
The radar
The Reno radar (KRGX), 19 km from the middle of the area, began a volume at 08:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 8.8 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 54 J/kg
- Mixed-layer CIN
- -217 J/kg
- Mixed-layer LCL
- 2997 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 43 m²/s²
- 0-3 km storm-relative helicity
- 243 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
971 WWUS75 KREV 140846 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 146 AM PDT Sat Aug 14 2021 CAZ070-NVZ001-003>005-151200- /O.NEW.KREV.HT.Y.0004.210815T1800Z-210816T0600Z/ Surprise Valley California-Mineral and Southern Lyon Counties- Greater Reno-Carson City-Minden Area- Western Nevada Basin and Range including Pyramid Lake- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire, and Gerlach 146 AM PDT Sat Aug 14 2021 ...HEAT ADVISORY IN EFFECT FROM 11 AM TO 11 PM PDT SUNDAY... * WHAT...Afternoon temperatures of 100 to 107 degrees for valley locations. * WHERE...Northern Washoe County, Surprise Valley California, Greater Reno-Carson City-Minden Area, Mineral and Southern Lyon Counties and Western Nevada Basin and Range including Pyramid Lake. * WHEN...From 11 AM to 11 PM PDT Sunday. * IMPACTS...Heat health impacts for much of the population, especially those who are heat sensitive and those without effective cooling or adequate hydration. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit http://weather.gov/rev
4 follow-up statements
252 WWUS75 KREV 150916 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 216 AM PDT Sun Aug 15 2021 CAZ070-NVZ001-003>005-161200- /O.EXT.KREV.HT.Y.0004.210815T1800Z-210817T0600Z/ Surprise Valley California-Mineral and Southern Lyon Counties- Greater Reno-Carson City-Minden Area- Western Nevada Basin and Range including Pyramid Lake- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire, and Gerlach 216 AM PDT Sun Aug 15 2021 ...HEAT ADVISORY NOW IN EFFECT FROM 11 AM THIS MORNING TO 11 PM PDT MONDAY... * CHANGES...Extended Heat Advisory into Monday. * WHAT...Afternoon temperatures of 100 to 107 degrees for valley locations. Overnight lows in the 60s to low 70s. * WHERE...Greater Reno-Carson City-Minden Area, Surprise Valley California, Western Nevada Basin and Range including Pyramid Lake, Mineral and Southern Lyon Counties and Northern Washoe County. * WHEN...From 11 AM this morning to 11 PM PDT Monday. * IMPACTS...Heat health impacts for much of the population, especially those who are heat sensitive and those without effective cooling or adequate hydration. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit http://weather.gov/rev
701 WWUS75 KREV 160819 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 119 AM PDT Mon Aug 16 2021 CAZ070-NVZ001-003>005-170600- /O.CON.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/ Surprise Valley California-Mineral and Southern Lyon Counties- Greater Reno-Carson City-Minden Area- Western Nevada Basin and Range including Pyramid Lake- Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, Silver Springs, Nixon, Imlay, Empire, and Gerlach 119 AM PDT Mon Aug 16 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * CHANGES...None. * WHAT...Afternoon temperatures of 100 to 107 degrees for valley locations. * WHERE...Greater Reno-Carson City-Minden Area, Surprise Valley California, Western Nevada Basin and Range including Pyramid Lake, Mineral and Southern Lyon Counties and Northern Washoe County. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Heat health impacts for much of the population, especially those who are heat sensitive and those without effective cooling or adequate hydration. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit http://weather.gov/rev
247 WWUS75 KREV 162224 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 324 PM PDT Mon Aug 16 2021 NVZ001-003-004-170600- /O.NEW.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/ /O.CON.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area-Western Nevada Basin and Range including Pyramid Lake- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 324 PM PDT Mon Aug 16 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... ...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT TUESDAY... * WHAT...For the Lake Wind Advisory, west winds 15 to 25 mph with gusts up to 40 mph expected. Waves 1 to 3 feet for Pyramid Lake. For the heat advisory, temperatures up to 102. * WHERE...For the lake wind advisory, Walker, Washoe, Pyramid, Lahontan, and Rye Patch. * WHEN...For the Lake Wind Advisory, from noon to 10 PM PDT Tuesday. For the Heat Advisory, until 11 PM PDT this evening. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. For the heat, drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. && $$ CAZ071>073-NVZ002-170600- /O.NEW.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County- Including the cities of Portola, Susanville, Westwood, Sierraville, Loyalton, South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport, Coleville, Lee Vining, Mammoth Lakes, Stateline, Glenbrook, and Incline Village 324 PM PDT Mon Aug 16 2021 ...LAKE WIND ADVISORY IN EFFECT FROM NOON TO 10 PM PDT TUESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. Waves 2 to 4 feet for Lake Tahoe. * WHERE...Lake Tahoe, Topaz, Bridgeport Reservoir, Mono, Crowley, Frenchman, Stampede, Davis, Eagle, Donner, Fallen Leaf, Prosser, and Boca. * WHEN...From noon to 10 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ070-NVZ005-170600- /O.CON.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Empire, and Gerlach 324 PM PDT Mon Aug 16 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT THIS EVENING... * WHAT...Temperatures up to 100. * WHERE...Surprise Valley California and Northern Washoe County. * WHEN...Until 11 PM PDT this evening. * IMPACTS...Hot temperatures may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. && $$ For more information from the National Weather Service visit http://weather.gov/rev
557 WWUS75 KREV 170544 NPWREV URGENT - WEATHER MESSAGE National Weather Service Reno NV 1044 PM PDT Mon Aug 16 2021 NVZ001-003-004-171100- /O.EXP.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/ /O.CON.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/ Mineral and Southern Lyon Counties-Greater Reno-Carson City- Minden Area-Western Nevada Basin and Range including Pyramid Lake- Including the cities of Hawthorne, Yerington, Smith Valley, Mina, Schurz, Sparks, Verdi, Gardnerville, Virginia City, Fernley, Fallon, Lovelock, Silver Springs, Nixon, and Imlay 1044 PM PDT Mon Aug 16 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT TUESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 45 mph expected. Waves 1 to 3 feet. * WHERE...Walker, Washoe, Pyramid, Lahontan, and Rye Patch. * WHEN...Noon to 10 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ CAZ070-NVZ005-170645- /O.EXP.KREV.HT.Y.0004.000000T0000Z-210817T0600Z/ Surprise Valley California-Northern Washoe County- Including the cities of Cedarville, Eagleville, Fort Bidwell, Empire, and Gerlach 1044 PM PDT Mon Aug 16 2021 ...HEAT ADVISORY WILL EXPIRE AT 11 PM PDT THIS EVENING... $$ CAZ071>073-NVZ002-171100- /O.CON.KREV.LW.Y.0048.210817T1900Z-210818T0500Z/ Lassen-Eastern Plumas-Eastern Sierra Counties- Greater Lake Tahoe Area-Mono County- Including the cities of Portola, Susanville, Westwood, Sierraville, Loyalton, South Lake Tahoe, Tahoe City, Truckee, Markleeville, Bridgeport, Coleville, Lee Vining, Mammoth Lakes, Stateline, Glenbrook, and Incline Village 1044 PM PDT Mon Aug 16 2021 ...LAKE WIND ADVISORY REMAINS IN EFFECT FROM NOON TO 10 PM PDT TUESDAY... * WHAT...West winds 15 to 25 mph with gusts up to 40 mph expected. Waves 2 to 4 feet for Lake Tahoe. * WHERE...Lake Tahoe, Topaz, Bridgeport Reservoir, Mono, Crowley, Frenchman, Stampede, Davis, Eagle, Donner, Fallen Leaf, Prosser, and Boca. * WHEN...From noon to 10 PM PDT Tuesday. * IMPACTS...Small boats, kayaks and paddle boards will be prone to capsizing and should remain off lake waters until conditions improve. PRECAUTIONARY/PREPAREDNESS ACTIONS... Check lake conditions before heading out and be prepared for a sudden increase in winds and wave heights. Consider postponing boating activities on the lake until a day with less wind. && $$ For more information from the National Weather Service visit http://weather.gov/rev
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this heat advisory went out at Aug 14, 1:45 AM PDT, 1 minute earlier.
Area forecast discussion, Aug 14, 1:45 AM PDT, 1 minute before
Area Forecast Discussion National Weather Service Reno NV 145 AM PDT Sat Aug 14 2021 .SYNOPSIS... Hot and unstable conditions will continue through Monday. Heat health impacts are possible for vulnerable populations and those planning to be outside for several hours. Afternoon and evening thunderstorms are expected in eastern CA and far western NV through the weekend with a few lingering storms in Mono and Mineral counties Monday. Wildfire smoke may increase again later today and tonight with air quality impacts in many areas. Increased afternoon breezes are forecast for Monday and Tuesday. && .SHORT TERM... Guidance continues to trend hotter for the weekend with high pressure over western NV. Record highs are possible this weekend. Appears the heat will peak on Sunday with afternoon highs in the 100-107 range for most western NV valleys. Highs in the Sierra should reach the low-mid 90s. Heat health should be a priority this weekend. Thunderstorms remain a threat with simulations trending toward high based-slow moving storms due to the light flow aloft and hot surface conditions. Heavy rain remains possible due to the slow storm motion with a higher potential for strong outflow winds in excess of 50 mph. For today, subsidence and a lower moisture content from the high moving over the region may decrease thunderstorm chances in places. Best chances today are along the Sierra and CA-NV stateline south of Tahoe. There is an outside chance of a storm or two developing near the Dixie Fire late this afternoon. By Sunday, another piece of moisture tracking around the high should reach the Sierra and western NV during peak heating hours. This should allow storms to build along the Sierra by mid-late afternoon then push into western NV along a weak zephyr boundary. Smoke is still here with simulations projecting a decrease in air quality during the evening and overnight hours across the region. Appears only Mono County may have the best air quality the next couple days. .LONG TERM...Tuesday through next week... We'll be in a dry pattern unfavorable for rain or thunder from Tuesday through the rest of next week. Tuesday looks to be the most active day in terms of winds, as a trough of low pressure moves across the northwest US. While most simulations indicate wind gust potential generally in the 30-35 mph range, there is an increasing number of ensemble members that bring peak gusts near or above 40 mph with a sharper trough passage scenario. We'll be keeping close watch of these wind trends in coming days, due to the potential for increased fire weather impacts. From Wednesday onward, much lighter winds are expected each day as the weather pattern keeps a weak NW-N flow over eastern CA-western NV. Temperatures next week will begin a descent on Tuesday, although remaining a few degrees above average with highs in the mid 90s-near 100 for lower elevations and mid 80s near the Sierra. Then we'll see a more pronounced cooling to near average starting Wednesday and continuing into next weekend, with highs mainly in the lower 90s for lower elevations and lower-mid 80s near the Sierra. If the sharper trough passage occurs Tuesday, then highs could end up a few degrees cooler on Wednesday. More limited overnight humidity recoveries are expected, with near averages lows in the 50s-lower 60s for most lower elevations and 40s for Sierra valleys. Haze and smoke could be with us for at least part of next week as Dixie fire smoke likely continues, but the extent and intensity of smoke production is more uncertain. MJD && .AVIATION... Smoke and haze remain widespread over the region due to active wildfires. Slantwise visibility has been heavily reduced in addition to terrain obscuration. High resolution smoke models indicate smoke potentially worsening again tonight. Areas immediately downwind of wildfires will see IFR conditions. Thunderstorms will redevelop later this afternoon with the greatest chances along the Sierra south of TVL-MEV. Main threats from storms will be erratic outflow wind gusts over 40 kts in addition to brief heavy rain. Storms may also impact smoke, with improving conditions in some areas and worsening conditions in others depending on outflow speeds and direction. Brong && .FIRE WEATHER... Hot and unstable conditions will lead to a favorable environment for plume dominated fires for the next few days. Increasing moisture may boost pyrocumulus development for the Dixie Fire and open the door for pyrocumulonimbus clouds. Simulations continue to show limited thunderstorm activity today with best chances for the southern Sierra Front and Sierra south of Lake Tahoe, with an outside shot at a storm or two in the vicinity of the Dixie Fire. For Sunday, additional moisture should move into the region allowing storms to develop along over the Sierra and along the Sierra Front. Main storm threats will evolve to strong outflow of 50 mph and dry strikes outside of rain cores due to the hot surface conditions. Heavy rain may remain an issue with storms that move very slowly. Simulations continue to show increasing winds Monday with potential for higher winds and critical fire weather conditions Tuesday. Gusts should stay near and below 30 mph Monday with 30-40 mph gusts possible Tuesday as low pressure moves into the Pacific Northwest. Increasing winds early next week could wake up holdovers from this week's lightning and the dry breezy conditions may be critical for ongoing wildfires. Brong && .REV Watches/Warnings/Advisories... NV...Heat Advisory from 11 AM to 11 PM PDT Sunday NVZ001-003>005. CA...Heat Advisory from 11 AM to 11 PM PDT Sunday CAZ070. && For more information from the National Weather Service visit... http://weather.gov/reno
In the hours before
Local storm report, Aug 13, 8:08 PM PDT, 5 hours 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
808 PM PDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM NON-TSTM WND GST 2 S MINDEN 38.93N 119.78W
08/13/2021 M53 MPH DOUGLAS NV MESONET
MESONET STATION NV021 SW GARDNERVILLE.
0250 PM NON-TSTM WND GST 1 SE GENOA 38.99N 119.83W
08/13/2021 M52 MPH DOUGLAS NV MESONET
MESONET STATION NV022 SOUTH GENOA (WALLEYS
HOT SPRINGS.
0250 PM NON-TSTM WND GST 4 ESE BENTON HOT SPRING 37.76N 118.46W
08/13/2021 M49 MPH MONO CA MESONET
MESONET STATION SE397 4.6 S BENTON (SCE).
0334 PM NON-TSTM WND GST 6 SE GARDNERVILLE RANCH 38.83N 119.67W
08/13/2021 M47 MPH DOUGLAS NV MESONET
MESONET STATION TT431 IRAWS 52.
0410 PM NON-TSTM WND GST 2 NW RENO 39.56N 119.85W
08/13/2021 M47 MPH WASHOE NV MESONET
MESONET STATION NV013 NORTHWEST RENO.
0246 PM NON-TSTM WND GST 3 N MINDEN 39.00N 119.78W
08/13/2021 M46 MPH DOUGLAS NV MESONET
MESONET STATION MNDNV 2.7 N MINDEN (NV DOT).
0410 PM NON-TSTM WND GST 2 SSW SUN VALLEY 39.57N 119.80W
08/13/2021 M45 MPH WASHOE NV MESONET
MESONET STATION REV01 2.3 SW SUN VALLEY
(REVWFO).
0420 PM NON-TSTM WND GST 2 S COLD SPRINGS VALLEY 39.65N 119.98W
08/13/2021 M45 MPH WASHOE NV MESONET
MESONET STATION CLDNV 1.9 S COLD SPRINGS
VALLEY (NV DOT).
0440 PM NON-TSTM WND GST 4 NW SPANISH SPRINGS 39.67N 119.77W
08/13/2021 M45 MPH WASHOE NV MESONET
MESONET STATION DESN2 DESERT SPRINGS.
0730 PM HEAVY RAIN 2 SW GLENSHIRE-DEVONSHI 39.33N 120.11W
08/13/2021 M0.80 INCH NEVADA CA MESONET
MESONET STATION MTSC1 2.1 SW
GLENSHIRE-DEVONSHI.
0250 PM TSTM WND DMG 2 SW GARDNERVILLE 38.93N 119.76W
08/13/2021 DOUGLAS NV NEWSPAPER
THE RECORD-COURIER REPORTED BRANCHES DOWN ON
WATERLOO LANE AFTER STRONG WIND GUSTS IN
CARSON VALLEY. MESONET NV021 0.5 MILES WEST
OF THE DAMGED TREES REPORTED A WIND GUST OF
53 MPH JUST BEFORE THE DAMAGE OCCURRED.
&&Local storm report, Aug 13, 9:39 PM PDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE RENO NV
939 PM PDT FRI AUG 13 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0250 PM TSTM WND GST 2 S MINDEN 38.93N 119.78W
08/13/2021 M53 MPH DOUGLAS NV MESONET
MESONET STATION NV021 SW GARDNERVILLE.
0250 PM TSTM WND GST 1 SE GENOA 38.99N 119.83W
08/13/2021 M52 MPH DOUGLAS NV MESONET
MESONET STATION NV022 SOUTH GENOA (WALLEYS
HOT SPRINGS.
0250 PM TSTM WND GST 4 ESE BENTON HOT SPRING 37.76N 118.46W
08/13/2021 M49 MPH MONO CA MESONET
MESONET STATION SE397 4.6 S BENTON (SCE).
0410 PM TSTM WND GST 2 NW RENO 39.56N 119.85W
08/13/2021 M47 MPH WASHOE NV MESONET
MESONET STATION NV013 NORTHWEST RENO.
0334 PM TSTM WND GST 6 SE GARDNERVILLE RANCH 38.83N 119.67W
08/13/2021 M47 MPH DOUGLAS NV MESONET
MESONET STATION TT431 IRAWS 52.
0246 PM TSTM WND GST 3 N MINDEN 39.00N 119.78W
08/13/2021 M46 MPH DOUGLAS NV MESONET
MESONET STATION MNDNV 2.7 N MINDEN (NV DOT).
0410 PM TSTM WND GST 2 SSW SUN VALLEY 39.57N 119.80W
08/13/2021 M45 MPH WASHOE NV MESONET
MESONET STATION REV01 2.3 SW SUN VALLEY
(REVWFO).
0420 PM TSTM WND GST 2 S COLD SPRINGS VALLEY 39.65N 119.98W
08/13/2021 M45 MPH WASHOE NV MESONET
MESONET STATION CLDNV 1.9 S COLD SPRINGS
VALLEY (NV DOT).
0440 PM TSTM WND GST 4 NW SPANISH SPRINGS 39.67N 119.77W
08/13/2021 M45 MPH WASHOE NV MESONET
MESONET STATION DESN2 DESERT SPRINGS.
0730 PM HEAVY RAIN 2 SW GLENSHIRE-DEVONSHI 39.33N 120.11W
08/13/2021 M0.80 INCH NEVADA CA MESONET
MESONET STATION MTSC1 2.1 SW
GLENSHIRE-DEVONSHI.
0250 PM TSTM WND DMG 2 SW GARDNERVILLE 38.93N 119.76W
08/13/2021 DOUGLAS NV NEWSPAPER
THE RECORD-COURIER REPORTED BRANCHES DOWN ON
WATERLOO LANE AFTER STRONG WIND GUSTS IN
CARSON VALLEY. MESONET NV021 0.5 MILES WEST
OF THE DAMGED TREES REPORTED A WIND GUST OF
53 MPH JUST BEFORE THE DAMAGE OCCURRED.
&&The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 5:19 PM PDT | Flash Flood Warning | REV | Lassen, Plumas | 116 min |
Nearby
Heat Advisories in Nevada, 2021Heat Advisories in California, 2021Every heat advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.